# SDR IPXA10662346

- Difficulty date: August 25, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 27,978 hours, 2,789 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T310096G
- Part serial: 000226
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING OTBD T/E FLAP L/E FAIRING FOUND DELAMINATION.   HOT BOND REPAIR PERFORMED IAW SRM 51-70-05 PAR 5A (1) FIG 5, REV 47.
